RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1976, Volume 226, Number 4, Pages 768–770 (Mi dan39746)  

This article is cited in 5 scientific papers (total in 5 papers)

MATHEMATICS

On approximations of functions in the Hausdorff metric

E. P. Dolzhenko, E. A. Sevast'yanov

Lomonosov Moscow State University

Full text: PDF file (518 kB)

Bibliographic databases:

Document Type: Article
UDC: 517.51
Presented: S. M. Nikol'skii
Received: 12.09.1975

Citation: E. P. Dolzhenko, E. A. Sevast'yanov, “On approximations of functions in the Hausdorff metric”, Dokl. Akad. Nauk SSSR, 226:4 (1976), 768–770

Citation in format AMSBIB
\Bibitem{DolSev76}
\by E.~P.~Dolzhenko, E.~A.~Sevast'yanov
\paper On approximations of functions in the Hausdorff metric
\jour Dokl. Akad. Nauk SSSR
\yr 1976
\vol 226
\issue 4
\pages 768--770
\mathnet{http://mi.mathnet.ru/dan39746}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0425454}
\zmath{https://zbmath.org/?q=an:0354.41008}


Linking options:
  • http://mi.mathnet.ru/eng/dan39746
  • http://mi.mathnet.ru/eng/dan/v226/i4/p768

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. P. Dolzhenko, E. A. Sevast'yanov, “Approximations of functions in the Hausdorff metric by piecewise monotonic (in particular, rational) functions”, Math. USSR-Sb., 30:4 (1976), 449–477  mathnet  crossref  mathscinet  zmath  isi
    2. E. P. Dolzhenko, E. A. Sevast'yanov, “On the dependence of properties of functions on their degree of approximation by polynomials”, Math. USSR-Izv., 12:2 (1978), 255–288  mathnet  crossref  mathscinet  zmath
    3. A. P. Petukhov, “On the dependence of the properties of the set of points of discontinuity of a function on the degree of its polynomial Hausdorff approximations”, Math. USSR-Sb., 67:2 (1990), 427–447  mathnet  crossref  mathscinet  zmath  isi
    4. A. I. Ermakov, “Best Hausdorff approximations by algebraic polynomials and porosity”, Math. Notes, 59:5 (1996), 498–506  mathnet  crossref  crossref  mathscinet  zmath  isi
    5. E. A. Sevast'yanov, E. Kh. Sadekova, “Snakes as an apparatus for approximating functions in the Hausdorff metric”, Sb. Math., 199:1 (2008), 99–130  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
  • Number of views:
    This page:7
    Full text:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019